Leukoencephalopathy during administration of etanercept for refractory rheumatoid arthritis.
Аннотация
A 74-year-old Japanese woman was diagnosed with rheumatoid arthritis due to polyarthralgia. She was prescribed various disease-modifying anti-rheumatic drugs, but most of them were discontinued because of side effects or poor effectiveness. She was referred to our hospital in 2004, and etanercept was administered from June 2005. This resulted in rapid improvement of polyarthritis; however, she developed disorientation from February 2006. She was admitted to our hospital because of convulsions and loss of consciousness. She was diagnosed with progressive multifocal leukoencephalopathy on the basis of clinical symptoms and magnetic resonance imaging of the brain. In this significant and important case, leukoencephalopathy occurred during etanercept administration, and we refer to the risk of anti-TNFalpha drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.